- 02-26-2010, 11:29 PM
Hey guys - I started my first cycle of Test-e (8 weeks, 500ml week) I am starting the first 4 weeks off with Phera-Plex 20-30mg a day. Recently I have been getting extra sleepy and falling asleep at school and being tired some of the time. Yesterday and today I have been feeling moody and can make myself cry which is abnormal for me. I have been 'on cycle' for 1 week now and have taken 3 shots of test-e @ 250ml a shot.
Is my estrogen level possibly off?
What's the deal with my emotions? I have been feeling depressed today, and I have not been able to concentrate for crap on anything really. It started after I started taking the test-e. I don't want to quit, is my estrogen levels too high maybe? I took 20mg of Nolvadex a minute ago to try and offset the moodiness feelings - I need to get some Letro I believe.
- 02-26-2010, 11:32 PM
estrogen might be playing a role, but could be placebo and ur mind is playing tricks.
u need and AI like arimidex, aromasin or letro to lower estrogen.....not nolva
- 02-26-2010, 11:34 PM
I am positive that my mood has changed some - My concentration level is horrible right now, especially at school.
02-26-2010, 11:43 PM
Test from all my experiences makes you feel like a million dollars. Are you using a-dex, or letro with it? If not the very fast rise in estrogen is without question causing a fluctuation of hormones.
OR......you are shutdown from the phera , as it will do that rather quick due to the nature of the compound, and you have bunk test. If you are tired, you DO NOT have real test...That is far from a side, unless using finasteride in large doses in conjuction.
A first cycle should be a short oral cycle only, you didnt do much research on the topic obviously....running a stack in a first cycle is strongly not advised. Learn from this, and study before you decide to shoot foriegn substances in your body, with no clue....This is a classic example of how steriod misuse can hurt you, and your life. READ!!!!!!!!
02-26-2010, 11:45 PM
the test-e is a*ia ph**rm test-enthanate - I don't think it's bunk... but I have been tired some, someone else even noticed.
02-26-2010, 11:51 PM
02-26-2010, 11:53 PM
02-26-2010, 11:54 PM
02-26-2010, 11:57 PM
just seems like an overpriced scam company to me. i dont have "insider" info, but i dont get a good vibe from them. and everywhere ive seen the brand its WAAAAAAAAAAAY overpriced.
AND...not to mention that their "reps" spammed every single bodybuilding forum to get their name out everywhere
02-26-2010, 11:57 PM
In regards to your second theory, however, would the test be in his system enough considering he's running enanthate estered test, to counteract the lethargic feelings he's claiming to have? He's only a week in. His body is just being introduced to it at this point.
The placebo effect has a stronger effect in some than others, especially if it's someones first cycle. You don't know what to expect.
02-26-2010, 11:58 PM
Read my PM im going to send you HyperKon
02-27-2010, 12:01 AM
02-27-2010, 12:02 AM
I have noticed brief periods of excitement throughout the day, especially while I'm listening to music in the car, or just thinking to myself. It's kind of a good feeling - It's like my mood is going up and down really quickly.
02-27-2010, 12:15 AM
02-27-2010, 12:20 AM
I wondered if it was my adrenaline - must be a side effect of the enthanate? I really don't want to quit the cycle - I ordered some Letro and it should arrive mid-next week.
02-27-2010, 12:32 AM
02-27-2010, 01:20 AM
Right but do you think the adrenaline he is feeling in bursts throughout the day is related to the test being slowly released?
02-27-2010, 01:36 AM
02-27-2010, 01:37 AM
02-27-2010, 08:37 AM
03-01-2010, 06:23 PM
03-01-2010, 08:55 PM
I have insomnia- on cycle- and am tired durring the day unless training, then i have unlimited energy. Do you snore? maybe your quality of sleep isn't good. TheLastRonin has a good point about your diet. When I diet down with low carbs, if I'm not careful, i get lethargic and can't concentrate at all. I've lost my car in parking lots and alot of oyher retarded things when my diet was off.
03-01-2010, 10:25 PM
Im sorry if this is redundant but ive only read the fist couple of posts.
1. Test ABSOLUTELY makes you tired. (especially at the beginning, since your bodies adapting to the changes)
2. You obviously have high estrogen (possibly prolactin), but my moneys on estrogen, and id bet that after .5 mg of a-dex eod youll feel like a million bucks.
03-01-2010, 11:10 PM
I haven't been feeling as depressed or tired these past few days.
I have ordered some letro, should be here by wednesday - I've been taking 20mg of nolvadex the last 4 days to try and get my estrogen levels in check, waiting on the letro.
My diet today/yesterday has been ice cream, and lots of meat protein and some whey - Once I get the blender back I'm going to start massively making protein smoothies with fruit/some type of carbs. I ate high protein/moderate carbs today, which is what I'm trying to keep my diet at. Here in the next week or so I'm going to up the food intake to more than what I'm eating now.
03-01-2010, 11:20 PM
watch food network- if u appreciate food itl put u in a nostalgic mode. I really do this and I really get into content moods
10-26-2010, 01:51 PM
Any update regarding your condition? did you get rid of this depression? I am curious to know and hate that people never finish their thread once they are getting better, it is good to share your experience with the others.
10-26-2010, 04:36 PM
I bet it would be more likely from the phera if anything. PCT is usually where I feel ****ty and emotional. test usually makes me feel like a god. i love it.
Similar Forum Threads
- By Hope in forum SupplementsReplies: 14Last Post: 04-18-2011, 04:46 PM
- By svtfocusman in forum SupplementsReplies: 4Last Post: 01-12-2010, 11:16 PM
- By dra05ke in forum AnabolicsReplies: 14Last Post: 04-30-2008, 11:39 PM
- By BigKrabbe in forum AnabolicsReplies: 12Last Post: 02-13-2008, 08:56 PM
- By SrT4u2Nv in forum AnabolicsReplies: 17Last Post: 07-17-2006, 01:53 PM